A Family of p-ary Binomial Bent Functions

この論文にアクセスする

この論文をさがす

著者

    • ZHENG Dabin
    • Faculty of Mathematics and Computer Science, Hubei University
    • HU Lei
    • State Key Laboratory of Information Security, Graduate School of Chinese Academy of Sciences

抄録

For a prime <i>p</i> with <i>p</i> ≡ 3(mod 4) and an odd number <i>m</i>, the Bentness of the <i>p</i>-ary binomial function $f_{a,b}(x)={\\rm Tr}_{1}^n(ax^{p^m-1})+{\\rm Tr}_{1}^2(bx^{\\frac{p^n-1}{4}})$ is characterized, where <i>n</i>=2<i>m</i>, $a\\in \\bF_{p^n}^*$, and $b\\in \\bF_{p^2}^*$. The necessary and sufficient conditions of ƒ<sub><i>a</i>,<i>b</i></sub>(<i>x</i>) being Bent are established respectively by an exponential sum and two sequences related to <i>a</i> and <i>b</i>. For the special case of <i>p</i>=3, we further characterize the Bentness of the ternary function ƒ<sub><i>a</i>,<i>b</i></sub>(<i>x</i>) by the Hamming weight of a sequence.

収録刊行物

  • IEICE transactions on fundamentals of electronics, communications and computer sciences

    IEICE transactions on fundamentals of electronics, communications and computer sciences 94(9), 1868-1872, 2011-09-01

    The Institute of Electronics, Information and Communication Engineers

参考文献:  19件中 1-19件 を表示

各種コード

  • NII論文ID(NAID)
    10030190926
  • NII書誌ID(NCID)
    AA10826239
  • 本文言語コード
    ENG
  • 資料種別
    SHO
  • ISSN
    09168508
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ